# SDR 2003F00323

- Difficulty date: March 28, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N440TC
- Make and model: Gulstm GIV
- Aircraft serial: 1115
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51023
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS WINDSHIELD OUTER PANE CRACKED IN CRUISE, AT FL39 AND MACH .82.  (M)
